MathSciNet Relay Station
MathSciNet bibliographic data
MR2486597 35F21 (35B05 49L25 82C31)
Feng, Jin; Katsoulakis, Markos A comparison principle for Hamilton-Jacobi equations related to controlled gradient flows in infinite dimensions. Arch. Ration. Mech. Anal. 192 (2009), no. 2, 275–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement